Bulletin of the Section of Logic 42/1-2 (2013)


  1. Authors:
    M. Sambasiva RAO

    Title:
    Congruences and Ideals in a Distributive Lattice with Respect to a Derivation

    Pages:
    1-10
    File:
    bibtex
    Abstract ( + )
  2. Authors:
    Morteza Moniri and S. Hosein Sajjadi

    Title:
    Regular Cuts in Models of Bounded Arithmetic

    Pages:
    11-20
    File:
    bibtex
    Abstract ( + )
  3. Authors:
    Josep Maria Font

    Title:
    Atoms in a Lattice of Theories

    Pages:
    21-32
    File:
    bibtex
    Abstract ( + )
  4. Authors:
    Grzegorz DYMEK and Anna KOZANECKA-DYMEK

    Title:
    Pseudo-BCI-Logic

    Pages:
    33-42
    File:
    bibtex
    Abstract ( + )
  5. Authors:
    MRUCZEK-NASIENIEWSKA and Marek NASIENIEWSKI

    Title:
    A Segerberg-Like Connection Between Certain Classes of Propositional Logics

    Pages:
    43-52
    File:
    bibtex
    Abstract ( + )
  6. Authors:
    Marek NOWAK

    Title:
    On Some Application of the Concept of Residuated Pair of Mappings

    Pages:
    53-68
    File:
    bibtex
    Abstract ( + )
  7. Authors:
    Lei-Bo WANG

    Title:
    Closure Extended Double Stone Algebras

    Pages:
    69-82
    File:
    bibtex
    Abstract ( + )
  8. Authors:
    Marcin Lazarz

    Title:
    Characterization of Medvedev's Logic by Means of Kubinski's Frames

    Pages:
    83-90
    File:
    bibtex
    Abstract ( + )